# SDR UALA2013042202785

- Difficulty date: April 21, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 80,555 hours, 23,163 cycles
- Engine: Pwa PW2037
- System (JASC): 3160 · Central Display
- Part: Switch
- Condition: Failed
- Location: Efis Display
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOP EFIS DISPLAY INOPERATIVE IN AUTO POSITION,  VERIFIED EICAS UPPER DISPLAY INOPERATIVE IN AUTO.  REPLACED EICAS DISPLAY SWITCH, RELOAD SOFTWARE OPS AND OPC ON LEFT EICAS PER MM, GROUND OPS CHECKED OK.
